Alert archive / Oregon / High Wind Watches in 2016
High Wind Watch 11, NWS Medford, OR
NWS Medford, OR issued this high wind watch at Mar 4, 2016, 3:30 PM PST for Jackson County, Oregon. It took effect at Mar 5, 2016, 7:00 AM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 4, 2016, 3:30 PM PST (23:30 UTC)
- In effect from
- Mar 5, 2016, 7:00 AM PST
- Expired
- Mar 4, 2016, 9:41 PM PST
- In force
- Issued by
- NWS Medford, OR
County Jackson County, OR
The radar
The Medford radar (KMAX), 39 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 11.5 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
689 WWUS76 KMFR 042330 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 330 PM PST FRI MAR 4 2016 ...STRONG AND DAMAGING WINDS EXPECTED THIS AFTERNOON THROUGH SATURDAY NIGHT AT THE COAST AND SATURDAY AFTERNOON THROUGH SATURDAY NIGHT INLAND... .A SERIES OF STRONG COLD FRONTS WILL BRING GUSTY SOUTH WINDS TO SOUTHERN OREGON AND NORTHERN CALIFORNIA. SOME AREAS COULD SEE DAMAGING WINDS WITH THIS STORM...ESPECIALLY ALONG THE COAST...THE SISKIYOUS...THE INTERSTATE 5 CORRIDOR IN THE SHASTA VALLEY...KLAMATH FALLS...AND THE FREMONT AND WARNER MOUNTAINS. STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. THERE IS ALSO POTENTIAL FOR STRONG AND DAMAGING WINDS IN THE SOUTHERN ROGUE VALLEY. ORZ021-051300- /O.CAN.KMFR.WI.Y.0021.160305T1500Z-160306T0600Z/ /O.CON.KMFR.HW.W.0012.000000T0000Z-160306T0600Z/ SOUTH CENTRAL OREGON COAST- INCLUDING THE CITIES OF...BANDON...PORT ORFORD 330 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. * WINDS...SOUTH 40 TO 45 MPH WITH GUSTS TO 60 MPH. HIGHER WINDS ARE POSSIBLE OVER AREA CAPES AND HEADLANDS. * LOCATIONS INCLUDE: BANDON...PORT ORFORD. * TIMING...THROUGH SATURDAY NIGHT. A BREAK IN THE HIGH WINDS IS EXPECTED LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE TREE DAMAGE AND POWER OUTAGES. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ083-ORZ028-051300- /O.EXB.KMFR.HW.W.0012.160305T2000Z-160306T0400Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 330 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 8 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM PST SATURDAY. * WINDS...SOUTH WINDS WILL INCREASE DURING SATURDAY MORNING...REACHING 40 TO 50 MPH WITH GUSTS TO 75 MPH BY THE AFTERNOON. WINDS WILL DECREASE SATURDAY EVENING. * LOCATIONS: MOUNT ASHLAND...HIGH TERRAIN ADJACENT TO TENNANT. * TIMING...SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. * IMPACTS...DOWNED TREES AND POWER OUTAGES ARE POSSIBLE. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ084-ORZ029-051300- /O.EXA.KMFR.HW.W.0012.160305T1500Z-160306T0900Z/ /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0900Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-KLAMATH BASIN- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTAMONT... KLAMATH FALLS 330 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING IN EFFECT FROM 7 AM SATURDAY TO 1 AM PST SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO 1 AM PST SUNDAY. * WINDS IN WARNING AREA...SOUTH 35 TO 45 MPH WITH GUSTS TO 60 MPH. * LOCATIONS IN WARNING AREA INCLUDE: KLAMATH FALLS...BONANZA...AND PORTIONS OF HIGHWAYS 140...39...AND 97. * WINDS IN ADVISORY AREA...SOUTH 25 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS IN ADVISORY AREA INCLUDE: MACDOEL...TULELAKE...CHILOQUIN...AND PORTIONS OF HIGHWAYS 140...39...AND 97. * TIMING: THE STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON. * IMPACTS...DOWNED TREES AND POWER OUTAGES ARE POSSIBLE. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ081-051300- /O.CON.KMFR.HW.W.0012.160305T1500Z-160306T0600Z/ /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 330 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... * WINDS IN WARNING AREA...SOUTH 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * WINDS IN ADVISORY AREA...30 TO 40 WITH GUSTS TO 50 MPH. * WARNING LOCATIONS INCLUDE: WEED AND INTERSTATE 5 CORRIDOR IN AND AROUND WEED. * ADVISORY LOCATIONS INCLUDE: YREKA...GRENADA. * TIMING: STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ085-ORZ030-031-051300- /O.CON.KMFR.HW.W.0012.160305T1500Z-160306T0900Z/ /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0900Z/ MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...ALTURAS...BEATTY...BLY...CHEMULT... SPRAGUE RIVER...LAKEVIEW 330 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM PST SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM PST SUNDAY... * WINDS IN WARNING AREA...SOUTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. STRONGEST WINDS WILL BE IN THE SUMMER LAKE AREA AND IN THE WARNER MOUNTAINS. * LOCATIONS IN WARNING AREA INCLUDE: SUMMER LAKE AREA AND HIGHWAY 31...AND WARNER MOUNTAINS. * WINDS IN ADVISORY AREA...SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS IN ADVISORY AREA INCLUDE: ALTURAS...LAKEVIEW. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ ORZ022-051300- /O.CON.KMFR.HW.W.0012.000000T0000Z-160306T0600Z/ CURRY COUNTY COAST- INCLUDING THE CITY OF...GOLD BEACH 330 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... * WINDS...SOUTH 40 TO 45 MPH WITH GUSTS TO 60 MPH. HIGHER WINDS ARE POSSIBLE OVER AREA CAPES AND HEADLANDS. * LOCATIONS INCLUDE: GOLD BEACH. * TIMING...THROUGH SATURDAY NIGHT. A BREAK IN THE HIGH WINDS IS EXPECTED LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...THE COMBINATION OF STRONG WINDS AND DRIVING RAIN WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ082-051300- /O.CON.KMFR.HW.W.0012.160305T1500Z-160306T0600Z/ SOUTH CENTRAL SISKIYOU COUNTY- 330 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... * WINDS...SOUTH 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * LOCATIONS INCLUDE: AREAS NORTH OF MOUNT SHASTA CITY TO INCLUDE BLACK BUTTE SUMMIT ON INTERSTATE 5. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONGEST WINDS ARE EXPECTED NORTH OF MOUNT SHASTA CITY. TRAVEL MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES DRIVING IN A WESTERLY OR EASTERLY DIRECTION. && $$ ORZ026-051300- /O.NEW.KMFR.HW.A.0011.160305T1500Z-160306T0600Z/ /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 330 PM PST FRI MAR 4 2016 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * WINDS IN WATCH AREA...SOUTHEAST 35 TO 45 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. * LOCATIONS IN WATCH AREA INCLUDE: INTERSTATE 5 CORRIDOR FROM ASHLAND TO PHOENIX...AND SURROUNDING HILLS. * WINDS IN ADVISORY AREA...SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS IN ADVISORY AREA INCLUDE: MEDFORD...JACKSONVILLE...SHADY COVE. * TIMING...GUSTY WINDS ARE POSSIBLE THROUGHOUT THE TIME FRAME...BUT THE HIGHEST WINDS ARE EXPECTED SATURDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE TREE DAMAGE AND POWER OUTAGES...AND LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ023>025-051300- /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0600Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS- INCLUDING THE CITIES OF...DRAIN...GLENDALE...GRANTS PASS... CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS 330 PM PST FRI MAR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... * TIMING...WINDS WILL BE GUSTY THROUGHOUT THE TIME FRAME...BUT THE HIGHEST WINDS ARE EXPECTED SATURDAY INTO SATURDAY EVENING. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE TREE DAMAGE... AND LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SK
1 follow-up statement
657 WWUS76 KMFR 050541 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 941 PM PST FRI MAR 4 2016 ...STRONG AND DAMAGING WINDS EXPECTED TONIGHT THROUGH SATURDAY NIGHT AT THE COAST AND SATURDAY THROUGH SATURDAY NIGHT INLAND... .A SERIES OF STRONG COLD FRONTS WILL BRING GUSTY SOUTH WINDS TO SOUTHERN OREGON AND NORTHERN CALIFORNIA. SOME AREAS COULD SEE DAMAGING WINDS WITH THIS STORM...ESPECIALLY ALONG THE COAST...THE SISKIYOUS...THE SOUTHERN ROGUE VALLEY...THE INTERSTATE 5 CORRIDOR IN THE SHASTA VALLEY... KLAMATH FALLS...AND THE FREMONT AND WARNER MOUNTAINS. STRONG WINDS WILL MAKE TRAVEL DIFFICULT ESPECIALLY IN HIGH PROFILE VEHICLES. ORZ026-051745- /O.UPG.KMFR.HW.A.0011.160305T1500Z-160306T0600Z/ /O.EXA.KMFR.HW.W.0012.160305T1500Z-160306T0600Z/ /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 941 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY. THE HIGH WIND WATCH HAS BEEN UPGRADED. * WINDS IN WARNING AREA...SOUTHEAST 35 TO 45 MPH WITH GUSTS TO 60 MPH SATURDAY MORNING THROUGH SATURDAY EVENING. * LOCATIONS IN WARNING AREA INCLUDE: INTERSTATE 5 CORRIDOR FROM ASHLAND TO PHOENIX...AND SURROUNDING HILLS. * WINDS IN ADVISORY AREA...SOUTHEAST 25 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS IN ADVISORY AREA INCLUDE: MEDFORD...JACKSONVILLE... SHADY COVE. * TIMING...GUSTY WINDS ARE EXPECTED THROUGHOUT THE TIME FRAME... BUT THE HIGHEST WINDS ARE EXPECTED SATURDAY AFTERNOON INTO THE EARLY EVENING. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE TREE DAMAGE AND POWER OUTAGES...AND LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ081-051745- /O.CON.KMFR.HW.W.0012.160305T1500Z-160306T0600Z/ /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 941 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... * WINDS IN WARNING AREA...SOUTH 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * WINDS IN ADVISORY AREA...30 TO 40 WITH GUSTS TO 50 MPH. * WARNING LOCATIONS INCLUDE: WEED AND INTERSTATE 5 CORRIDOR IN AND AROUND WEED. * ADVISORY LOCATIONS INCLUDE: YREKA...GRENADA. * TIMING: STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ084-085-ORZ029>031-051745- /O.CON.KMFR.HW.W.0012.160305T1500Z-160306T0900Z/ /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0900Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS... ALTAMONT...KLAMATH FALLS...BEATTY...BLY...CHEMULT... SPRAGUE RIVER...LAKEVIEW 941 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM PST SUNDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO 1 AM PST SUNDAY... * WINDS IN WARNING AREA...SOUTH 35 TO 45 MPH WITH GUSTS TO 60 MPH. * LOCATIONS IN WARNING AREA INCLUDE: KLAMATH FALLS...BONANZA... AND PORTIONS OF HIGHWAYS 140...31...AND 97. * WINDS IN ADVISORY AREA...SOUTH 25 TO 35 MPH WITH GUSTS TO 50 MPH. * LOCATIONS IN ADVISORY AREA INCLUDE: MACDOEL...TULELAKE... CHILOQUIN...AND PORTIONS OF HIGHWAYS 140...31...AND 97. * TIMING: THE STRONGEST WINDS ARE EXPECTED SATURDAY AFTERNOON. * IMPACTS...DOWNED TREES AND POWER OUTAGES ARE POSSIBLE. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ021-022-051745- /O.CON.KMFR.HW.W.0012.000000T0000Z-160306T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...BANDON...PORT ORFORD...GOLD BEACH 941 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST SATURDAY... * WINDS...SOUTH 40 TO 45 MPH WITH GUSTS TO 60 MPH. HIGHER WINDS ARE POSSIBLE OVER AREA CAPES AND HEADLANDS. * LOCATIONS INCLUDE: BANDON...PORT ORFORD. * TIMING...THROUGH SATURDAY NIGHT. A BREAK IN THE HIGH WINDS IS EXPECTED LATE TONIGHT INTO EARLY SATURDAY MORNING. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE TREE DAMAGE AND POWER OUTAGES. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ083-ORZ028-051745- /O.CON.KMFR.HW.W.0012.160305T2000Z-160306T0400Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 941 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PST SATURDAY... * WINDS...SOUTH WINDS WILL INCREASE DURING SATURDAY MORNING... REACHING 40 TO 50 MPH WITH GUSTS TO 75 MPH BY THE AFTERNOON. WINDS WILL DECREASE SATURDAY EVENING. * LOCATIONS: MOUNT ASHLAND...HIGH TERRAIN ADJACENT TO TENNANT. * TIMING...SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. * IMPACTS...DOWNED TREES AND POWER OUTAGES ARE POSSIBLE. LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 50 MPH OR GUSTS OF 75 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH PROFILE VEHICLES. && $$ CAZ082-051745- /O.CON.KMFR.HW.W.0012.160305T1500Z-160306T0600Z/ SOUTH CENTRAL SISKIYOU COUNTY- 941 PM PST FRI MAR 4 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... * WINDS...SOUTH 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. * LOCATIONS INCLUDE: AREAS NORTH OF MOUNT SHASTA CITY TO INCLUDE BLACK BUTTE SUMMIT ON INTERSTATE 5. * IMPACTS...STRONG WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONGEST WINDS ARE EXPECTED NORTH OF MOUNT SHASTA CITY. TRAVEL MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES DRIVING IN A WESTERLY OR EASTERLY DIRECTION. && $$ ORZ023>025-051745- /O.CON.KMFR.WI.Y.0021.160305T1500Z-160306T0600Z/ CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- EASTERN DOUGLAS COUNTY FOOTHILLS- INCLUDING THE CITIES OF...DRAIN...GLENDALE...GRANTS PASS... CAVE JUNCTION...STEAMBOAT...TOKETEE FALLS 941 PM PST FRI MAR 4 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM PST SATURDAY... * TIMING...WINDS WILL BE GUSTY THROUGHOUT THE TIME FRAME...BUT THE HIGHEST WINDS ARE EXPECTED SATURDAY AFTERNOON INTO SATURDAY EVENING. * WINDS...SOUTHEAST 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * LOCATIONS INCLUDE: GRANTS PASS...CAVE JUNCTION...ROSEBURG...AND TOKETEE FALLS. * IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG WINDS MAY CAUSE TREE DAMAGE... AND LOOSE OBJECTS MAY BE BLOWN AROUND AND DAMAGED. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind watch went out at Mar 4, 3:23 PM PST, 7 minutes earlier.
Area forecast discussion, Mar 4, 3:23 PM PST, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEDFORD OR
323 PM PST FRI MAR 4 2016
SHORT TERM...FRIDAY NIGHT THROUGH SUNDAY NIGHT...A MODERATE TO
HIGH IMPACT WIND EVENT IS LIKELY OVER THE FORECAST AREA THROUGH
SATURDAY NIGHT. GUSTY TO STRONG WINDS ARE LIKELY THIS AFTERNOON
INTO TONIGHT AT THE COAST...MOUNTAINS...IN THE SHASTA VALLEY...AND
PORTIONS OF THE EAST SIDE ESPECIALLY NEAR SUMMER LAKE. A HIGH WIND
WARNING AT THE COAST CONTINUES THIS EVENING INTO TONIGHT DUE TO
THE FIRST OF A SERIES OF LOWS BRUSHING THE COAST. WIDESPREAD
ADVISORY LEVEL WINDS ARE NOT EXPECTED OTHER LOCATIONS THROUGH
TONIGHT...THOUGH A FEW LOCATIONS LIKE THE SUMMER LAKE AREA COULD
GUST TO 50 MPH.
A 980MB LOW PRESSURE CENTER PER THE GFS AND NAM...APPROACHES THE
COAST TOMORROW AND WILL TIGHTEN THE PRESSURE GRADIENT AND BRING VERY
STRONG WINDS ALOFT. WINDS AT 10000 FEET WILL BE SOME OF THE
STRONGEST ONE CAN EXPECT THIS TIME OF YEAR PER NAEFS ENSEMBLE TOOLS.
THIS WILL BRING HIGH WINDS TO THE COAST...SISKIYOU MOUNTAINS AND
HIGH TERRAIN IN EASTERN SISKIYOU COUNTY...AS WELL AS TO EAST SIDE
AREAS INCLUDING KLAMATH FALLS. IN MID FEBRUARY...KLAMATH FALLS
REGISTERED 60MPH WINDS FOR SEVERAL HOURS...AND MOS GUIDANCE IS
SIMILAR TO THAT EVENT. ADDITIONALLY...VERY STRONG SOUTHERLY FLOW
ALOFT FAVORS THAT AREA SEEING STRONG WINDS. A HIGH WIND WARNING HAS
BEEN ISSUED AT NPWMFR. ONE ADDITIONAL NOTE IS THE LATEST MODEL
TRENDS SHOW THE STRONGEST WINDS ALONG AND EAST OF THE
CASCADES...PARTIALLY DUE TO THE NEGATIVE TILT OF THE UPPER TROUGH
SWINGING THE AXIS OF STRONGEST WINDS EASTWARD.
AN ADDITIONAL FOCUS AREA FOR POTENTIAL WIND IMPACTS IS THE ROGUE
VALLEY. HIGH WIND EVENTS ARE NOT COMMON IN THE VALLEY BUT GFS20 AND
NAM BUFR FORECAST SOUNDINGS SHOW ENOUGH SSE WIND AT 850MB TO SUPPORT
A HIGH WIND WATCH FOR THE SOUTHERN ROGUE VALLEY AND ADJACENT HILLS.
A BROAD WIND ADVISORY HAS BEEN ISSUED FOR MOST OF THE WEST SIDE.
ONCE WINDS DIMINISH SATURDAY NIGHT...ANOTHER ROUND OF GUSTY WINDS IS
POSSIBLE LATE SUNDAY AS A THIRD LOW CENTER DEEPENS AS IT APPROACHES
THE COAST. THIS WOULD FAVOR THE COAST FOR THE STRONGEST WINDS. WILL
CONTINUE TO MONITOR WITH FUTURE MODEL RUNS. -SK
IN ADDITION TO THE STRONG WINDS...THESE STORM SYSTEMS WILL ALSO
BRING HEAVY RAINFALL TO THE FORECAST AREA THIS WEEKEND. ALTHOUGH
RAIN WILL BE POSSIBLE EACH DAY THIS WEEKEND...THE HEAVIEST RAIN IS
FORECAST TO OCCUR ON SATURDAY. THIS SYSTEM IS FORECAST TO BE
QUITE SIGNIFICANT FOR EARLY MARCH...WITH PRECIPITABLE WATER VALUES
(PWATS) AT MEDFORD REACHING ABOUT 0.75 INCHES. THESE PWATS RANK
ABOVE THE 90TH PERCENTILE FOR CLIMATOLOGY. FURTHERMORE...PWATS ARE
EXPECTED TO BE HIGHER NEAR THE COAST. AS A RESULT...THE HEAVIEST
RAINFALL WILL BE FOCUSED ALONG THE COAST. HEAVY RAIN IS ALSO
EXPECTED AROUND THE MT. SHASTA AREA DUE TO HIGH PWATS AND EXPECTED
OROGRAPHIC INFLUENCES. HAVE ISSUED AN AREAL FLOOD WATCH FOR THE
COAST AND PORTIONS OF WESTERN AND SOUTHERN SISKIYOU COUNTY.
FOR THE ROGUE VALLEY...THE VERY HIGH PWATS ARE NOT EXPECTED TO BE
RECOGNIZED AS DOWNSLOPING WINDS WILL PREVENT RAIN FROM OCCURRING
FOR MUCH OF THE WEEKEND. THIS BEING SAID...SOME RAIN IS STILL
EXPECTED OVER THE ROGUE VALLEY...BUT WILL BE LIMITED AS OPPOSED TO
SURROUNDING AREAS.
MODELS ARE ALSO INDICATING A BIT OF INSTABILITY OVER THE COASTAL
WATERS BEGINNING ON SUNDAY MORNING AND SPREADING INLAND TO THE
CASCADES BY SUNDAY EVENING. THEREFORE A RUMBLE OF THUNDER OR TWO
CANNOT BE RULED OUT ON SUNDAY...BUT CHANCES ARE MOST OF THE
PRECIPITATION WILL REMAIN SHOWERY.
SNOW LEVELS WILL REMAIN HIGH FOR MOST OF THE PRECIPITATION ON
SATURDAY...BUT ARE EXPECTED TO DROP QUICKLY BEHIND THE FRONT.
THIS WILL ALLOW FOR SNOW TO OCCUR ON IN THE CASCADES AND
SISKIYOUS WITH THE POSSIBILITY OF ACCUMULATING SNOW ON INTERSTATE
5 ON SUNDAY NIGHT NEAR MOUNT SHASTA AND DUNSMUIR AS WELL AS FOR
THE HIGHWAYS CROSSING THE CASCADES ON SUNDAY. -SCHAAF
LONG TERM...THE PATTERN WILL REMAIN RATHER ACTIVE FOR MOST OF
NEXT WEEK. AN UPPER TROUGH REMAINS OVER THE AREA MONDAY BRINGING
SCATTERED RAIN AND MOUNTAIN SNOW SHOWERS AND COOLER THAN NORMAL
TEMPERATURES. WE'LL CATCH A RELATIVE BREAK IN THE WEATHER MONDAY
NIGHT INTO TUESDAY MORNING WITH WEAK SHORTWAVE RIDGING, BUT THIS
WON'T LAST LONG. ANOTHER IN A SERIES OF STORMS WILL IMPACT THE
REGION TUESDAY AFTERNOON THROUGH THE END OF THE WEEK. CONFIDENCE
IS HIGH WE'LL HAVE ABOVE NORMAL PRECIPITATION. THE MAIN QUESTION
WILL BE THE TIMING OF EACH OF THESE SYSTEMS. RIGHT NOW THE TIMING
OF THESE STORMS ARE AS FOLLOWS: THE FIRST ARRIVES TUESDAY
AFTERNOON AND CONTINUES INTO TUESDAY NIGHT, THE SECOND WEDNESDAY
AFTERNOON INTO THURSDAY MORNING AND THE THIRD THURSDAY NIGHT OR
FRIDAY MORNING. THE STRONGEST OF THESE STORMS IS EXPECTED TO BE
THE SECOND ONE. HOWEVER THE DETAILS ON THE TIMING AND STRENGTH OF
EACH ONE COULD VARY. SO STAY TUNED FOR THE LATEST UPDATES. OF
NOTE, THE AIR MASS IN GENERAL WILL BE COOLER AND THUS SNOW LEVELS
COULD BE LOW ENOUGH FOR ACCUMULATING SNOW OVER THE HIGHER PASSES.
-PETRUCELLI
AVIATION...FOR THE 05/00Z TAF CYCLE...VFR WILL OCCUR AT MOST
LOCATIONS EXCEPT IN THE MOUNT SHASTA AREA WHERE LOCALIZED MVFR IS
POSSIBLE WITH RAIN SHOWERS. GUSTY SOUTH WINDS AND MOUNTAIN WAVE
TURBULENCE WILL DEVELOP OVER ALL AREAS THIS EVENING INTO TONIGHT AS
A STRONG FRONT APPROACHES. LOW LEVEL WIND SHEAR IS LIKELY AT NORTH
BEND AND ROSEBURG...THEN LATER THIS EVENING AT MEDFORD AND KLAMATH
FALLS. RAIN WILL MOSTLY HOLD OFF UNTIL THE EVENING HOURS. EXPECT
TOTAL TERRAIN OBSCURATIONS ON THE WEST SIDE THIS EVENING AND
OVERNIGHT AS A BAND OF HEAVIER PRECIPITATION MOVES THROUGH.
/FB
MARINE...UPDATED 200 AM PST THU 04 MAR 2016...A FRONTAL SYSTEM WILL
SET UP ALONG THE COAST TONIGHT AND REMAIN THERE INTO THIS WEEKEND.
LOW PRESSURE SYSTEMS WILL RIDE NORTHWARD ALONG THIS FRONT AND BRING
PERIODS OF GALE TO STORM FORCE WINDS AND EXTREMELY STEEP SEAS. ONE
LOW PRESSURE SYSTEM IS EXPECTED TO PASS FROM SOUTH TO NORTH THIS
EVENING...THEN ANOTHER IN SIMILAR FASHION SATURDAY AFTERNOON AND
EVENING. A THIRD LOW PRESSURE SYSTEM IS NOW EXPECTED TO MOVE ONSHORE
TO THE SOUTH SUNDAY, BUT STILL MAY CAUSE A PERIOD OF GALE FORCE
WINDS ACROSS THE SOUTHERN WATERS.
A BACKGROUND WEST TO SOUTHWEST SWELL OF AROUND 15 FEET WILL BE
PRESENT THROUGH THE WEEKEND, AND THIS WILL BE AUGMENTED BY WIND
WAVES AS EACH SYSTEM PASSES. THUS, SEAS WILL BE VERY HIGH NO MATTER
WHAT PATH THESE SYSTEMS TAKE.
THERE WILL ALSO BE TIMES WHEN BOTH WINDS AND SEAS LOWER. BUT,
CONDITIONS WILL DETERIORATE RAPIDLY AS THE NEXT SYSTEM ARRIVES AND
IT WILL BE EASY TO GET CAUGHT OFF GUARD. SO, MARINERS ARE URGED TO
EXERCISE EXTREME CAUTION OR JUST REMAIN IN PORT THIS WEEKEND. STAY
TUNED FOR FURTHER UPDATES ON THIS COMPLEX AND RAPIDLY EVOLVING
WEATHER PATTERN. /FB
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 7 AM SATURDAY TO 1 AM PST SUNDAY FOR
ORZ029>031.
HIGH WIND WARNING UNTIL 10 PM PST SATURDAY FOR ORZ021-022.
FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT FOR
ORZ021-022-024.
HIGH SURF ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ021-022.
WIND ADVISORY FROM 7 AM TO 10 PM PST SATURDAY FOR ORZ023>026.
HIGH WIND WARNING FROM NOON TO 8 PM PST SATURDAY FOR ORZ028.
CA...HIGH WIND WARNING FROM 7 AM SATURDAY TO 1 AM PST SUNDAY FOR
CAZ084-085.
HIGH WIND WARNING FROM NOON TO 8 PM PST SATURDAY FOR CAZ083.
FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT FOR
CAZ080.
HIGH WIND WARNING FROM 7 AM TO 10 PM PST SATURDAY FOR
CAZ081-082.
FLOOD WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT FOR
CAZ082-083-085.
PACIFIC COASTAL WATERS...STORM WARNING UNTIL 10 PM PST SATURDAY FOR PZZ350-356-370-376.
GALE WARNING UNTIL 4 AM PST SATURDAY FOR PZZ350-356-370-376.
BMS/NSK/MAPThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 4:03 PM PST | Small Craft Advisory | MFR | 11 hr | |
| Mar 3, 4:03 PM PST | Hazardous Seas Warning | MFR | 21 hr | |
| Mar 3, 9:27 PM PST | Storm Warning | MFR | 47 hr | |
| Mar 4, 4:18 AM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 45 hr |
| Mar 4, 4:18 AM PST | Wind Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 45 hr |
| Mar 4, 2:17 PM PST | Flood Watch | MFR | Coos, Curry, Douglas, Josephine | 37 hr |
Nearby
High Wind Watches in Oregon, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.